Modules with null delta invariants

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)3781-3799
Number of pages19
JournalCommunications in Algebra
Volume27
Issue number8
Publication statusPublished - 1999
Externally publishedYes

Fingerprint

Null
Module
Invariant

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Modules with null delta invariants. / Yoshino, Yuji.

In: Communications in Algebra, Vol. 27, No. 8, 1999, p. 3781-3799.

Research output: Contribution to journalArticle

Yoshino, Yuji. / Modules with null delta invariants. In: Communications in Algebra. 1999 ; Vol. 27, No. 8. pp. 3781-3799.
@article{4b0228a361c8439e94fb483ff3058b75,
title = "Modules with null delta invariants",
author = "Yuji Yoshino",
year = "1999",
language = "English",
volume = "27",
pages = "3781--3799",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "8",

}

TY - JOUR

T1 - Modules with null delta invariants

AU - Yoshino, Yuji

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0040911189&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040911189&partnerID=8YFLogxK

M3 - Article

VL - 27

SP - 3781

EP - 3799

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 8

ER -